Discussions that mention cozaar

High & Low Blood Pressure board


ref: [url]http://www.healthboards.com/boards/showthread.php?t=453210[/url]

Hi Richie,

Wrote you a long post & lost it so this will be short & sweet base on my 4 yrs of B/P meds.

I would not take CCB' s again until it is proven otherwise that your joint pain etc is not caused by Norvasc Etc.

Did you have swelling & were joints on both sides of the body involved? If both sides were involved that points more to the drug & a systemic reaction (over the whole body).

I had a drug-induced Lupus reaction to Cozaar. I am now left with knees that are damaged, decreased strength in my upper arms, & fingers & hands that have poor fine motor movement. I took the drug for 13 days. Unusual symptoms that can not be explained need to be taken seriously. You will be the one to pay the price not the Dr.
Even a generous financial court settlement will not replace your ability to function normally.

I would wear a brace or Muellar elastic bandages on your knees to protect them when walking. These need to be taken off every two-three hrs to prevent blood clots. There are exercises you can do that will help. Fam